# SDR 2008UALA01452

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N808UA
- Make and model: Airbus A319-131
- Aircraft serial: 804
- Aircraft time: 35,400 hours, 13,463 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SILL PLATE HAS 1 NUT PLATE HOLE WITH CORROSION.  NOT CONSIDERED A MAJOR REPAIR.  CORROSION WAS CLEANED, INSPECTED, AND RETREATED.
